# SDR CALA2025111211151

- Difficulty date: November 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 737
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP ON THE R1 EXTERIOR EMEREGENCY SLIDE LIGHT, OPS CHECKS GOOD IAW AMM 33-51-04.
